MathSciNet Relay Station
MathSciNet bibliographic data
MR1290722 34G20 (34D05 34K30 35K55 47N20)
Kato, Nobuyuki A principle of linearized stability for nonlinear evolution equations. Trans. Amer. Math. Soc. 347 (1995), no. 8, 2851–2868.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement